Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 133-135
http://dx.doi.org/10.1155/S0161171278000162

On von Neumann's inequality

Department of Mathematics, Illinois Institute of Technology, Chicago, Illinois 60616, USA

Received 31 October 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.